Inventiones mathematicae

, Volume 57, Issue 3, pp 219–226

Sufficiency of jets via stratification theory

Authors

  • Tzee-Char Kuo
    • Dept. of Pure MathematicsSydney University
    • Department of MathematicsOhio State University
  • Yung-Chen Lu
    • Dept. of Pure MathematicsSydney University
    • Department of MathematicsOhio State University
Article

DOI: 10.1007/BF01418927

Cite this article as:
Kuo, T. & Lu, Y. Invent Math (1980) 57: 219. doi:10.1007/BF01418927

Copyright information

© Springer-Verlag 1980